Differential and Integral Equations

Stabilization of two-dimensional linear systems by time-delay feedback controls

Bo Hu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A continuous-time, linear, time-invariant control system with a fixed time delay in the feedback loop is considered. We investigate the problem of feedback stabilization. Some easy-to-check criteria to the two-dimensional systems are presented.

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 409-420.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603356

Mathematical Reviews number (MathSciNet)
MR1364058

Zentralblatt MATH identifier
0843.93058

Subjects
Primary: 93D15: Stabilization of systems by feedback
Secondary: 93C30: Systems governed by functional relations other than differential equations (such as hybrid and switching systems)

Citation

Hu, Bo. Stabilization of two-dimensional linear systems by time-delay feedback controls. Differential Integral Equations 9 (1996), no. 2, 409--420. https://projecteuclid.org/euclid.die/1367603356


Export citation